# SDR DXTA200500918

- Difficulty date: August 23, 2005
- Submitted: August 25, 2005
- Operation: Air carrier
- Aircraft: N935QS
- Make and model: Cessna 750
- Aircraft serial: 7500135
- Aircraft time: 4,519 hours, 2,841 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 602751
- Condition: Faulty
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON GEAR RETRACTION GREEN LT MAIN GEAR DOWN LIGHT REMAINED ILLUMINATED.  GEAR APPEARED FULLY RETRACTED.  GEAR EXTENDED NORMALLY FOR LANDING.  REMOVED FAULTY DOWN LOCK SWITCH FROM LT POSITION.  INSTALLED NEW SWITCH.  OPS CHECKS GOOD IAW CESSNA 750 MM 32-30-04.
